# SDR YENA201704250315

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 5142
- Aircraft time: 18,629 hours, 5,957 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AN ODOR IN THE CABIN.  BOROSCOPE CHECK FOUND INTERNAL OIL LEAKAGE.  R & R NR 1 ENGINE IAW AMM 71-00-20.
